Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On global asymptotic stability of solutions of differential equations.


Authors: Philip Hartman and Czesław Olech
Journal: Trans. Amer. Math. Soc. 104 (1962), 154-178
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9947-1962-0145152-7
MathSciNet review: 0145152
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Borg, A condition for the existence of orbitally stable solutions of dynamical systems, Kungl. Tekn. Högsk. Handl. 153 (1960), 12 pp. MR 0117395 (22:8174)
  • [2] P. Hartman, On stability in the large for systems of ordinary differential equations, Canad. J. Math. 13 (1961), 480-492. MR 0123791 (23:A1113)
  • [3] P. Hartman and A. Wintner, Asymptotic integrations of ordinary non-linear differential equations, Amer. J. Math. 77 (1955), 692-724. MR 0073779 (17:485a)
  • [4] C. Olech On the global stability of autonomous systems in the plane, to appear.
  • [5] T. Ważewski, Sur une méthode topologique de l'examen de l'allure asymptotique des intégrales des équations differentielles, Proc. Internat. Congress of Mathematicians (Amsterdam, 1954), Vol. 3, pp. 132-139.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0145152-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society